English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A refinement of Nesterenko's linear independence criterion with applications to zeta values

MPS-Authors
/persons/resource/persons236533

Zudilin,  Wadim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

zudilin_refinement_oa_2010.pdf
(Any fulltext), 288KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zudilin, W., & Fischler, S. (2010). A refinement of Nesterenko's linear independence criterion with applications to zeta values. Mathematische Annalen, 347(4), 739-763. doi:10.1007/s00208-009-0457-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22BA-4
Abstract
There is no abstract available